# SDR 2025F00103

- Difficulty date: April 28, 2025
- Submitted: April 28, 2025
- Operation: General aviation
- Aircraft: N307QS
- Make and model: Cessna 680A
- Aircraft serial: 6800130
- Aircraft time: 15,842 hours, 10,511 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH FWD FUSELAGE CHIN FAIRINGS HAVE CORROSION EXTENDING FROM THEM. MECHANICALLY BLENDED 6 AREAS OF CORROSION ON LH AND RH CHIN FAIRING FUSELAGE SKIN. IAW CESSNA 680 SRM 51-70-02 AND SRM 51-10-01. FOUND BLENDED AREAS TO BE BEYOND LIMITS PER CESSNA 680 SRM 51-70-02. DETERMINED CORROSION TO BE LEVEL 1 PER NETJETS GMM 2.1.2 AND MILD TO MODERATE PER CESSNA 680 SRM 51-10-01. COMPLIED WITH NETJETS RFTS-113714 REV.0 TITLE: N307QS (680-0130) FORWARD CHIN FAIRING FUSELAGE SKIN CORROSION DATE: 23APR2025. THIS IS CONSIDERED A MINOR REPAIR.
